Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Louisville, KY

June 26, 2013Shelby County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 26, 2013, 6:15 PM EDT for Shelby County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 6:15 PM EDT (22:15 UTC)
Expired
Jun 26, 2013, 9:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Shelby County, KY

The radar

The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WGUS53 KLMK 262215
FFWLMK
KYC211-270115-
/O.NEW.KLMK.FF.W.0008.130626T2215Z-130627T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 915 PM EDT

* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAINFALL FROM THUNDERSTORMS TRAINING OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...SHELBYVILLE...

  IN ADDITION...TODDS POINT...MULBERRY AND HATTON ARE INCLUDED IN
  THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  BRASHEARS CREEK OVERFLOWS ONTO HIGHWAY 148 AROUND OLIVE BRANCH
  DOOLANS ROAD.
  EAST CLEAR CREEK OVERFLOWS ONTO BELLVIEW-CLEAN CREEK ROAD.

ADDITIONAL TORRENTIAL RAIN WILL BE FALLING IN THE WARNED AREA OVER 
THE NEXT HOUR OR TWO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3833 8496 3828 8500 3816 8501 3811 8505
      3807 8505 3804 8509 3804 8511 3810 8526
      3815 8543 3826 8541 3828 8546 3830 8545
      3830 8534 3836 8528

$$

LG
1 follow-up statement
036 
WGUS73 KLMK 262352
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT WED JUN 26 2013

KYC211-270115-
/O.CON.KLMK.FF.W.0008.000000T0000Z-130627T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY KY-
752 PM EDT WED JUN 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
SHELBY COUNTY...

AT 747 PM EDT...NO RAIN WAS FALLING ON SHELBY COUNTY. HOWEVER...IT 
WILL TAKE TIME FOR FLOOD WATERS TO RECEDE AND ADDITIONAL 
THUNDERSTORMS ARE APPROACHING FROM THE WEST.

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...

  IN ADDITION...TODDS POINT...MULBERRY AND MIDDLETOWN HEIGHTS ARE
  INCLUDED IN THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  BRASHEARS CREEK OVERFLOWS ONTO HIGHWAY 148 AROUND OLIVE BRANCH
  DOOLANS ROAD.
  EAST CLEAR CREEK OVERFLOWS ONTO BELLVIEW-CLEAN CREEK ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE TO HIGHER
GROUND.

&&

LAT...LON 3833 8496 3828 8500 3816 8501 3811 8505
      3807 8505 3804 8509 3804 8511 3810 8526
      3815 8543 3826 8541 3828 8546 3830 8545
      3830 8534 3836 8528

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 5:17 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 26, 5:17 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT WED JUN 26 2013

.MESOSCALE UPDATE...
Issued at 517 PM EDT Wed Jun 26 2013

Line of storms is currently crossing from Indiana into Kentucky.  It
appears to be losing its punch, and no severe reports have been
received by the NWS so far.  Nevertheless, it will be capable of 40
to 50 mph winds as it moves into northern Kentucky.  AMDAR soundings
out of SDF have been showing some capping, so that may be helping to
prevent the impressive winds radar is seeing aloft from crashing to
the ground.  DCAPE is not particularly impressive either.

New storms have been firing from eastern Missouri to southwest
Indiana.  Analysis shows that by far the best instability, not
surprisingly, is roughly from St Louis to Evansville where the
atmosphere has yet to be worked over.  The atmosphere over southern
Illinois is indeed extremely unstable and should be able to support
storm development.  Folks west and southwest of Louisville will need
to keep an eye on this activity, while the Blue Grass prepares for
northwest winds of 40 to 50 mph with the approaching line coming out
of Louisville.

&&

.SHORT TERM (Tonight through Thursday)...
Issued at 233 PM EDT Tue June 26 2013

A small cluster of storms has formed this afternoon and at this
writing is crossing southwest Indiana ahead of an upper vort moving
across northern Indiana. This area of storms may grow upscale as it
encounters a very moist, warm, unstable atmosphere to its south.
Additional new development will be possible as well.  A severe
thunderstorm watch is in effect until 10pm CDT/11pm EDT west of the
Blue Grass, though the greatest threat of severe weather will be
between 3pm and 9pm.

Last night thunderstorms dropped heavy rain across parts of southern
Indiana and northern Kentucky, especially from Salem to Louisville.
The ground is still very wet, and one-hour flash flood guidance in
this area is as low as 0.90". So, we've hoisted a Flash Flood Watch
across southern Indiana and northern Kentucky for this evening and
tonight.

On Thursday a weak surface trof will move through and may be
accompanied by a few showers and thunderstorms.  It will also shift
our winds around to the west-northwest, and winds may gust into the
20-25mph range by afternoon.

It will be a very muggy night with lows only in the lower 70s and
high humidity. High temperatures Thursday will mostly be in the
middle and upper 90s.

.LONG TERM (Thursday Night through Tuesday)...
Issued at 309 PM EDT Wed Jun 26 2013

In the extended forecast period, the WFO LMK area transitions into a
northwest flow pattern.  The surface frontal zone is essentially
through Friday.  This warrants at least a slight chance/chance
mention of showers and thunderstorms, given the slightly stronger
shear and instability aloft along the southern edge of the shortwave
rotating down from the Great Lakes region.

There is a slight break in the rain Friday night, but the upper low
over the Great Lakes sharpens over the weekend.  This will enhance
lift over southeast Indiana/southwest Ohio, moving into central
Kentucky by 12Z Saturday.  As this trough develops into a closed low
over southern Illinois and west Kentucky, the diurnal chance of
showers and thunderstorms will become more persistent day and night
into Sunday.

From Sunday through Tuesday, chance PoPs will continue as moisture
gets pulled up from an inverted trough over the lower Mississippi
Valley into the Tennessee Valley, along and east of the closed low.
Cannot rule out non-diurnal chance of showers and thunderstorms with
this low pressure center.

Temperature-wise, temperatures after Friday will fall back below
seasonal levels into the 80s.  Thicknesses are noticeably lower
across the area, given expected clouds, rain chances, and slightly
better cold air advection in northwest surface flow.

&&

.AVIATION (18Z TAF Update)...
Issued at 105 PM EDT Wed Jun 26 2013

An upper level disturbance moving from Illinois to Indiana this
afternoon and evening is expected to spark thunderstorms out ahead
of it.  Some storms have already developed over southeast Illinois
and are pushing generally southeastward.  Will use radar to time
those storms into SDF, though there is a possibility that the worst
of them may evade SDF to the south.  For LEX and BWG will simply go
with the most likely time of the best instability this afternoon and
evening.

Showers and thunderstorms will linger through the evening hours
before finally tapering off.  It appears that there should be enough
wind and cloud to prevent fog from forming in the morning.

A weak cool front will cross the region Thursday morning.  While
isolated showers may accompany it, its greater impact on aviation
will be to bring winds around to the WNW, and perhaps get a little
gusty by afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ076>079-083-084-
     090>092.

KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ030>037.

Mesoscale........13
Short Term.......13
Long Term........PAH
Aviation.........13
Hazardous weather outlook, Jun 26, 11:47 AM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1147 AM EDT WED JUN 26 2013

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271600-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1147 AM EDT WED JUN 26 2013 /1047 AM CDT WED JUN 26 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE
FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND
GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL
RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA
AND IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION
THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH
DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE
WEATHER LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS
AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR
MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES.
FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR
INTREPID SPOTTERS!

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Jun 26, 5:52 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 PM EDT WED JUN 26 2013

KYZ036-037-039>042-262240-
ANDERSON KY-BOURBON KY-FAYETTE KY-HARRISON KY-SCOTT KY-WOODFORD KY-
552 PM EDT WED JUN 26 2013

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
CYNTHIANA TO GEORGETOWN TO 8 MILES SOUTHWEST OF VERSAILLES...AND
MOVING EAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GEORGETOWN...
  LEXINGTON...
  FAYETTE MALL...
  U K ARBORETUM...
  DUNBAR HIGH SCHOOL...
  RENAKER AND GEORGETOWN SCOTT COUNTY AIRPORT...
  COLEMANSVILLE AND VILEY...
  BERRY AND JACKSONVILLE...
  GARNETT AND ROBINSON...

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 60 AND 81.

THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 110 AND 136.

THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
68 AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3799 8445 3799 8461 3800 8466 3799 8467
      3797 8505 3820 8473 3823 8473 3843 8464
      3850 8456 3858 8429 3858 8421 3856 8420
      3855 8416 3851 8418 3848 8415 3841 8415
      3837 8419 3833 8415 3823 8414
TIME...MOT...LOC 2153Z 259DEG 20KT 3844 8447 3817 8448
          3796 8476

EER
Local storm report, Jun 26, 5:54 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     FRANKFORT               38.19N  84.87W
06/26/2013                   FRANKLIN           KY   EMERGENCY MNGR

            TREES REPORTED DOWN.

&&

CORRECTED REMARKS

EVENT NUMBER LMK1300270

SZAPPANOS
Local storm report, Jun 26, 5:57 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   PUBLIC

            FLOODED ROADS IN AUDUBON PARK.

&&

EVENT NUMBER LMK1300271

SZAPPANOS
Local storm report, Jun 26, 5:59 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
559 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   PUBLIC

            FLOODED ROADS AROUND UNIVERSITY OF LOUISVILLE.

&&

EVENT NUMBER LMK1300272

SZAPPANOS
Local storm report, Jun 26, 6:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLOOD            SELLERSBURG             38.39N  85.76W
06/26/2013                   CLARK              IN   TRAINED SPOTTER

            PAYNE-KOELHER ROAD FLOODED.

&&

EVENT NUMBER LMK1300273

SZAPPANOS
Local storm report, Jun 26, 6:05 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   TRAINED SPOTTER

            NINTH STREET RAMP FLOODED.

&&

EVENT NUMBER LMK1300274

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:59 AM EDTSpecial Weather StatementLMKTrimble31 min
Jun 26, 3:17 AM EDTSpecial Weather StatementLMKOldham28 min
Jun 26, 3:39 AM EDTSpecial Weather StatementLMKHenry, Shelby46 min
Jun 26, 1:56 PM EDTFlash Flood WatchLMKFranklin, Harrison, Henry, Jefferson, Oldham, Scott and 2 more14 hr
Jun 26, 3:39 PM EDTSevere Thunderstorm WarningLMKHenry, Trimble31 min
Jun 26, 4:30 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson45 min
Jun 26, 4:56 PM EDTSpecial Weather StatementLMKHenry, Oldham, Shelby29 min
Jun 26, 5:05 PM EDTSpecial Weather StatementLMKAnderson, Bullitt, Nelson, Spencer45 min
Jun 26, 5:11 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jun 26, 5:29 PM EDTFlash Flood WarningLMKJefferson3 hr
Jun 26, 5:31 PM EDTSpecial Weather StatementLMKFranklin, Scott, Woodford29 min
Jun 26, 5:52 PM EDTSpecial Weather StatementLMKAnderson, Bourbon, Fayette, Harrison, Scott, Woodford48 min
Jun 26, 5:53 PM EDTAreal Flood AdvisoryLMKAnderson, Fayette, Franklin, Scott, Shelby, Woodford3 hr
Jun 26, 5:59 PM EDTSevere Thunderstorm WarningLMKFayette, Scott, Woodford31 min
Jun 26, 6:20 PM EDTSpecial Weather StatementLMKSpencer30 min
Jun 26, 6:23 PM EDTSpecial Weather StatementLMKBourbon, Jessamine, Nicholas32 min
Jun 26, 6:28 PM EDTFlash Flood WarningLMKFayette3 hr
Jun 26, 6:42 PM EDTSpecial Weather StatementLMKClark, Madison33 min
Jun 26, 6:58 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Harrison, Madison, Nicholas3 hr
Jun 26, 7:03 PM EDTSpecial Weather StatementLMKNelson47 min
Jun 26, 7:17 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Marion, Nelson33 min

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.